# SDR FDEA201102040469

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOOR CLIPS, FOUND CORRISION ON BOTTOM FWD SIDE OF FLOORBEAM   STA 1681.8, RBL 5 AND LBL 12, WL 208.
